MathSciNet Relay Station
MathSciNet bibliographic data
MR290461 (44 #7642) 60.62
Keilson, Julian Log-concavity and log-convexity in passage time densities of diffusion and birth-death processes. J. Appl. Probability 8 1971 391–398.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement